Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took sleeping injection for severe nausea, pulse stopped brain not getting oxygen, making loud noises. Is it coma ?

hello sir i wanted to consult about my uncle he is a kidney paitent and three days before due to sevear u neasyness he took sleeping injection and painkillers in large quntity his pulse had stopped doctors here tried hard and got his pulse back but now he is not responding they say oxygen didnt reach his brain for three minute he is showin unusual breathing pattern and only responding to very loud noises by opening eyes is this state of koma can he come back from here he actually also requires dialysis frm time to time plus he is a diabetic paitent
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
It looks like coma , but if his other blood examination is normal ,his blood pressure is normal and he is to be ventilated for 24-48 hrs hten if his sensorium not improved then outcome will not be good.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor